# SDR AALA981433

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11434
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00535820
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, RIGHT OVERWING UPPER EMERGENCY LIGHTS INOPERATIVE.  REPLACED RIGHT OVERWING UPPER EMERGENCY LIGHT ASSEMBLIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
